MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; SEE H11

BOSTON SCIENTIFIC CORPORATION TORFLEX TRANSSEPTAL GUIDING SHEATH; SEE H11
Model Number TF85-32-63-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that torflex transseptal guiding sheath was selected for ablation.It was mentioned that during the preparation when the device was opened, the hub was noted to be broken in an area that could enter the patient.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is expected to be return for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.D2a: common device name: catheter, percutaneous / dilator, vessel, for percutaneous catheterization / introducer, catheter; reported here as the common device name exceeded the character limit for designated field.
 
Additional Manufacturer Narrative
D2a: common device name: catheter, percutaneous / dilator, vessel, for percutaneous catheterization / introducer, catheter; reported here as the common device name exceeded the character limit for designated field.No return product was received, so device specifications could not be verified.There is no evidence to suggest the device did not meet design specifications, and device failure is not suspected.Overall, the reported allegation cannot be confirmed because the device has not been returned to bsc for analysis.Dhr/service history review: a batch review was performed and dhr 37071162, 37200560 & 37199259 was reviewed.There were no non-conformances for the manufactured devices.Additional review is not required.Labeling review: the instructions for use were reviewed and it did not reveal any evidence of device off-label use or failure to follow instructions.There is no evidence that any updates to the document are required at this time.Risk review: the complaint type does not present a new or unanticipated failure type or harm.The "unable to exclude device problem" cause conclusion code was selected based on the information provided within the event description.
 
Event or Problem Description
It was reported that torflex transseptal guiding sheath was selected for ablation.It was mentioned that during the preparation when the device was opened, the hub was noted to be broken in an area that could enter the patient.Thus the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is expected to be return for analysis.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
SEE H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23982157
Report Number2124215-2026-00777
Device Sequence Number10704361
Product Code DQY
UDI-Device Identifier00685447005391
UDI-Public(01)00685447005391(17)280401(10)37513903
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF85-32-63-45
Device Catalogue NumberTF85-32-63-45
Device Lot Number0037513903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown